# SDR K11A2022042700125

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N311GT
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 62,694 hours, 37,158 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 79016194
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE IN FLIGHT.  CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: R AND R THE PRESSURIZATION CONTROLLER IAW B737 AMM 21-31-31 & 21-31-00, OPS CHECK GOOD. NO DEFECTS NOTED
